Manifolds carrying bounded quasiharmonic but no bounded harmonic functions.
Mathematica Scandinavica, Tome 37 (1975), pp. 264-270
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1975__37_166444,
author = {Lung Ock Chung},
title = {Manifolds carrying bounded quasiharmonic but no bounded harmonic functions.},
journal = {Mathematica Scandinavica},
pages = {264--270},
year = {1975},
volume = {37},
zbl = {0318.31008},
url = {http://geodesic.mathdoc.fr/item/MS2_1975__37_166444/}
}
Lung Ock Chung. Manifolds carrying bounded quasiharmonic but no bounded harmonic functions.. Mathematica Scandinavica, Tome 37 (1975), pp. 264-270. http://geodesic.mathdoc.fr/item/MS2_1975__37_166444/